# SDR SWAA2023030694767

- Difficulty date: January 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 23R.<[01] REMOVED CORROSION AT FCB STRINGER 23R BETWEEN BS 538 TO BS 540 IN L=2' X W=1' X D=0.040' FROM ORIGINAL TICKNESS OF 0.045' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 FIG: 103 DETAIL A. USED TOOL: ID:ATS2738 ; S/N:A22004095 ; DATE:04/2022 ; DUE:04/2023[09] FABRICATED; LOCATE AND DRILLED ITEM {1} HAT SECTION SPLICE IAW SRM 53-00-03-2R-1 REPAIR 1. MATERIAL ID: REF TABLE 203 AND IN HOUSE SERVICE REQUEST JOB NUMBER 546779;[10] PARTIAL UPDATED STEP 2. REMOVED FASTENERS STR 22R - 23R; STA 520.;[11] RECEIVED MATERIAL FORM HEAT TREAT STRINGER SECTION P/N HFAB53-SN-011; LOT:1516846-1; JOB NUMBER 556409 AND HAT SECTION P/N: HFAB53-HS-011; LOT:1516844-3; JOB NUMBER 556410 AND LOCATED AND DRILLED AT FCB BETWEEN 500D+6' TO 540 STR 23 IAW SRM 53-00-03-2R-1 FIG. 205. REQUEST OK TO TREAT AND PRIME REPAIR PARTS.;[18] INSTALLED REPAIR PARTS AT FCB BETWEEN 500D+6' TO 540 ON STR 23R IAW SRM 53-00-03-2R-1 PAR.4 FIG. 205.;[19] INSTALLED REPAIR PARTS AT FCB BETWEEN 500D+6' TO 540 ON STR 23R IAW SRM 53-00-03-2R-1 PAR.4 STEP K; FIG. 205.
